American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] John S. Kauta. On a class of hereditary crossed-product orders. Proc. Amer. Math. Soc. 141 (2013) 1545-1549.
Abstract, references, and article information   
View Article: PDF

[2] Vyacheslav Futorny and Jonas T. Hartwig. On the consistency of twisted generalized Weyl algebras. Proc. Amer. Math. Soc. 140 (2012) 3349-3363.
Abstract, references, and article information   
View Article: PDF

[3] John S. Kauta. Hereditary orders in the quotient ring of a skew polynomial ring. Proc. Amer. Math. Soc. 140 (2012) 1473-1481. MR 2869132.
Abstract, references, and article information   
View Article: PDF

[4] Deepak Naidu, Piyush Shroff and Sarah Witherspoon. Hochschild cohomology of group extensions of quantum symmetric algebras. Proc. Amer. Math. Soc. 139 (2011) 1553-1567. MR 2763745.
Abstract, references, and article information   
View Article: PDF

[5] Michael Dokuchaev, Ángel Del Río and Juan Jacobo Simón. Globalizations of partial actions on nonunital rings. Proc. Amer. Math. Soc. 135 (2007) 343-352. MR 2255280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Claude Cibils and Eduardo N. Marcos. Skew category, Galois covering and smash product of a $k$-category. Proc. Amer. Math. Soc. 134 (2006) 39-50. MR 2170541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. M. Osterburg and D. S. Passman. Trace methods in twisted group algebras, II. Proc. Amer. Math. Soc. 130 (2002) 3495-3506. MR 1918825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. S. Passman. Trace methods in twisted group algebras. Proc. Amer. Math. Soc. 129 (2001) 943-946. MR 1707017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Søren Jøndrup. Representations of skew polynomial algebras. Proc. Amer. Math. Soc. 128 (2000) 1301-1305. MR 1641638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Eric S. Brussel. Wang counterexamples lead to noncrossed products. Proc. Amer. Math. Soc. 125 (1997) 2199-2206. MR 1371116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jeremy Haefner. On when a graded ring is graded equivalent to a crossed product. Proc. Amer. Math. Soc. 124 (1996) 1013-1021. MR 1301027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. V. Kelarev. Radicals of algebras graded by cancellative linear semigroups. Proc. Amer. Math. Soc. 124 (1996) 61-65. MR 1291778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William Chin. Crossed products of semisimple cocommutative Hopf algebras . Proc. Amer. Math. Soc. 116 (1992) 321-327. MR 1100646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1